# SDR CA190719003

- Difficulty date: July 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA SER CASE: 47383  RETARD ARMED TOO EARLY  APPR LOC1, GS ARMED, INTERCEPTING GS ILS14 FROM BELOW AT 5000FT AROUND 13NM OUT. RETARD ARMED. BLANKED AFTER INTERNAL TIMER REACHED ITS 75 SECONDS. A/T THEREAFTER DISCONNECTED UND MANUAL THRUST LANDING. (TC# 20190719003)
